# SDR SWIA200311788

- Difficulty date: February 16, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 2,169 hours, 1,743 cycles
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Unsecure
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HEARD A LOUD WHISTLE COMING FROM THE OUTSIDE.  ALSO RECEIVED A STALL FAIL CAUTION MESSAGE FOR A FEW SECONDS, THEN IT CLEARED ITSELF.  WITH INCREASED SPEED, THE NOISE GOT LOUDER AND FELT SLIGHT VIBRATION.  RETURNED TO DEN FOR LANDING.  FOUND THE FORWARD NOSE DOOR SERVICE PANEL HAD FORWARD LATCH UNSECURED.  RESECURED LATCH, INSPECTED FOR DAMAGE.  NO DAMAGE FOUND.
